# SDR DALA2023031701996

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,724 hours, 10,233 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 FOUND DURING CABIN INSPECTION - PAX SEAT BELT AT SEAT 5G WILL NOT PASS TEST. CORRECTIVE ACTION: FOUND SEAT BELT AT 5G CONNECTOR NOT SEATED WELL, RESEATED CONNECTOR. PERFORMED SEAT BELT TEST. (9914070)
